# SDR VNAA202409020008

- Difficulty date: July 13, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LH AILERON BUSHINGS AN BEARINGS, CORROSION AND WEAR WERE FOUND ON LUG BORE OF L 1, L2, L4, LS AND L6 OF CENTER HINGE FITTINGS OF LEFT AILERON.  LUG BORE OF L1, L2, LS AND L6 OF CENTER HINGE FITTINGS OF LEFT AILERON WERE REPAIRED PER PER REO 670-57-61-237 REV--NOTES FAND LUG L4 WAS CLEANED PER CRJ 900 SRM TASK 51-26-00-001-001-A01.
